On a generalization of smooth and symmetric functions
Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 291-299
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_22_2_291_299,
author = {N. C. Manna},
title = {On a generalization of smooth and symmetric functions},
journal = {Colloquium Mathematicum},
pages = {291--299},
year = {1970},
volume = {22},
number = {2},
doi = {10.4064/cm-22-2-291-299},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-291-299/}
}
N. C. Manna. On a generalization of smooth and symmetric functions. Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 291-299. doi: 10.4064/cm-22-2-291-299
Cité par Sources :